Filler in lips can cause swelling and lumps may be from filler. Often this can be massaged out within few days of occurring. it may need to be dissolved.
These lumps need treatment and I would definitely consult your treating physician for examination. These lumps can be dissolved with Vitrase. Best, Dr. Green
I always tell my patients to not love their filler
injections for 2 weeks. Swelling is very common and sometimes immediate. It can
last 3-7 days and a good idea is to use cold compresses. Cold compresses may be
used immediately after treatment to reduce swelling only if needed. This may be
applied for 3 minutes, 3 times per day, for up to 3 days. This is best done
with a bag of peas in a zip lock bag. Only apply light pressure to the area but
gentle massage might be necessary if the bump is from the filler material
itself. Get Arnica gel if you can find some and apply a few times a day as well
to help treat any swelling. Avoid any blood thinners. Bruising can also last
1-2 weeks. I don't recommend hyaluronidase this early and wait a few weeks
until the swelling has resolved. If it is persistent or you are worried, set up
a follow up appointment with your dermatologist.
You should go back to the doctor and have the bumps massaged and treated. This is excessive.
Please make sure that you are using an expert for your injections.
Dr. Quenby Erickson
You need to follow up with your doctor or see another doctor who is experienced in lip injections as you may need the injection reversed in the lumpy areas.
This is not normal and should be reversed and treated right away. Please see an expert. Best, Dr. Emer.
Thanks for the question. You are still early at one week so swelling and some lumps could be normal. However, those lumps concern me and I don't think they will go away on their own. I would see your injector ASAP. Some massage may help to redistribute the product better, and worse case scenario some Vitrase may need to be used to dissolve the product.
"The above answer has been given without seeing this
patient and cannot be substituted for actual in-person examination and medical
advice; it is only opinion. Seek in-person treatment with a trained medical
professional for appropriate care."
Thank you for your question. At a week from treatment you may have some residual swelling affecting your results but the overall appearance is not normal. You will likely be left with some irregularity and lumps that will need do be dissolved with hyaluronidase. Best wishes.
Bruising and swelling are a common complication with lip augmentation, but the lumps in your photo are more than what we expect to see. The filler can take 6-8 months to dissipate. I recommend returning to see your physician injector now. Some of the product may need to be dissolved.
Thank you for your question. This does look rather uneven. One week post treatment you likely do still have some swelling, and I recommend to my patients that they give it a few weeks before they truly "love" their lips. I would recommend you make a follow up appointment with your physician injector to discuss your concerns and have them examine you themselves. They could massage the filler to help it re-distribute or they could inject hyaluronidase to dissolve the lumps. Best of luck to you!